MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC TIBIAL INSERT SZ 2, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 208-22-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal that on (b)(6) 2011, a female patient underwent a left tkr with an optetrak tibial insert.Approximately april the patient noticed a ¿squeak¿ in her right knee, and she began experiencing intermittent dull pain and aching in that joint.Her symptoms progressively worsened, but the pain remained moderate and was treatable with anti-inflammatories.In (b)(6) 2019, the patient fell at work, causing increased pain, stiffness, and weakness in her right knee.On (b)(6) 2019, the patient underwent revision of her right optetrak device.Upon explantation of the optetrak device, the surgeon observed that there was a ¿tremendous amount¿ of synovitic material and inflammation consistent with polyethylene wear.The components of the optetrak device were loose, and some were removable without the use of any instruments.No additional information.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, however, it may be related to the post traumatic event that the patient had when they fell.It is known that falls to replaced joints are detrimental to the patient and the replacement devices.Devices that are loosened may cause undue wear and early failure.200-02-32 - three peg patella 32mm, (b)(4); 204-04-22 - trapezoid tibial tray sz 1f/2t, 2f/2t, (b)(4); 204-32-01 - fluted stem extension 11l x 12 mm, (b)(4); 210-01-02 - nmc femoral sz 2, (b)(4).Correction/removal number: z-0019-2022.

Brand Name
CC TIBIAL INSERT SZ 2, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15912334
Report Number1038671-2022-01559
Device Sequence Number11385909
Product Code JWH
UDI-Device Identifier10885862054197
UDI-Public10885862054197
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2015
Device Model Number208-22-15
Device Catalogue Number208-22-15
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale